# SDR DL72S990272

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 360-481, STRG 4R, SKIN LAP SPLICE REPAIR FOR CRACKED FASTENER HOLES.  LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360-481 REVEALED CRACK INDICATIONS.  HFEC INTERNAL INSPECTION CONFIRMED A TOTAL OF 4 CRACKS IN TWO SEPERATE FRAME BAYS ALONG THE LOWER ROW OF FASTENERS.  THE SKIN LAP WAS CUTOUT ALONG THE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366636-14, REV B.
